Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 166, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 26, 2018, 1:26 PM CDT for 5 counties in Kentucky. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2018, 1:26 PM CDT (18:26 UTC)
- Expired
- Jun 26, 2018, 2:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adair County, KY, Barren County, KY, Cumberland County, KY, Green County, KY, Metcalfe County, KY
The radar
The Louisville radar (KLVX), 116 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 9:26 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2005 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 737 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
298
WUUS53 KLMK 261826
SVRLMK
KYC001-009-057-087-169-261900-
/O.NEW.KLMK.SV.W.0166.180626T1826Z-180626T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
126 PM CDT TUE JUN 26 2018
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Southwestern Green County in central Kentucky...
Northwestern Cumberland County in south central Kentucky...
East central Barren County in south central Kentucky...
Metcalfe County in south central Kentucky...
West central Adair County in south central Kentucky...
* Until 200 PM CDT
* At 126 PM CDT, severe thunderstorms were located along a line
extending from 10 miles south of Greensburg to 10 miles north of
Tompkinsville, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Columbia, Edmonton, Pickett, Eighty Eight, Portland, Curtis, Little
Barren, Node, Willow Shade and Nobob.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3686 8591 3715 8570 3715 8529 3710 8529
3706 8556 3693 8553 3691 8527 3681 8543
TIME...MOT...LOC 1826Z 266DEG 26KT 3712 8553 3685 8576
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
AMS3 follow-up statements
024
WWUS53 KLMK 261842
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
142 PM CDT TUE JUN 26 2018
KYC009-087-261852-
/O.CAN.KLMK.SV.W.0166.000000T0000Z-180626T1900Z/
Green KY-Barren KY-
142 PM CDT TUE JUN 26 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GREEN AND EAST
CENTRAL BARREN COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 300 PM CDT for
south central and central Kentucky.
LAT...LON 3684 8573 3711 8557 3711 8552 3712 8551
3715 8529 3710 8529 3706 8556 3693 8553
3691 8527 3681 8543
TIME...MOT...LOC 1842Z 266DEG 26KT 3713 8540 3686 8563
$$
KYC001-057-169-261900-
/O.CON.KLMK.SV.W.0166.000000T0000Z-180626T1900Z/
Cumberland KY-Metcalfe KY-Adair KY-
142 PM CDT TUE JUN 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR NORTHWESTERN CUMBERLAND...EASTERN METCALFE AND WEST CENTRAL ADAIR
COUNTIES...
At 142 PM CDT, severe thunderstorms were located along a line
extending from near Columbia to 8 miles south of Edmonton, moving
east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Columbia, Edmonton, Pickett, Waterview, Portland, Cork, Curtis,
Cyclone, Goodluck and Willow Shade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3684 8573 3711 8557 3711 8552 3712 8551
3715 8529 3710 8529 3706 8556 3693 8553
3691 8527 3681 8543
TIME...MOT...LOC 1842Z 266DEG 26KT 3713 8540 3686 8563
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
AMS383 WWUS53 KLMK 261854 SVSLMK Severe Weather Statement National Weather Service Louisville KY 154 PM CDT TUE JUN 26 2018 KYC001-261904- /O.CAN.KLMK.SV.W.0166.000000T0000Z-180626T1900Z/ Adair KY- 154 PM CDT TUE JUN 26 2018 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ADAIR COUNTY IS CANCELLED... The storms which prompted the warning have moved out of the warned area. Therefore, the warning has been cancelled. A severe thunderstorm watch remains in effect until 300 PM CDT for south central Kentucky. LAT...LON 3683 8566 3693 8553 3691 8527 3681 8543 TIME...MOT...LOC 1854Z 266DEG 26KT 3714 8530 3687 8553 $$ KYC057-169-261900- /O.CON.KLMK.SV.W.0166.000000T0000Z-180626T1900Z/ Cumberland KY-Metcalfe KY- 154 PM CDT TUE JUN 26 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR NORTHWESTERN CUMBERLAND AND SOUTHEASTERN METCALFE COUNTIES... At 154 PM CDT, severe thunderstorms were located along a line extending from near Columbia to 9 miles southeast of Edmonton, moving east at 30 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Dubre, Waterview, Willow Shade and Amandaville. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Report severe weather to local law enforcement, post your report to the National Weather Service Louisville Facebook page, or tweet your report using hashtag L, M, K, spotter. Torrential rainfall is occurring with these storms, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3683 8566 3693 8553 3691 8527 3681 8543 TIME...MOT...LOC 1854Z 266DEG 26KT 3714 8530 3687 8553 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ AMS
683 WWUS53 KLMK 261859 SVSLMK Severe Weather Statement National Weather Service Louisville KY 159 PM CDT TUE JUN 26 2018 KYC057-169-261909- /O.EXP.KLMK.SV.W.0166.000000T0000Z-180626T1900Z/ Cumberland KY-Metcalfe KY- 159 PM CDT TUE JUN 26 2018 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CUMBERLAND AND SOUTHEASTERN METCALFE COUNTIES WILL EXPIRE AT 200 PM CDT... The storms which prompted the warning have moved out of the warned area. Therefore, the warning will be allowed to expire. A severe thunderstorm watch remains in effect until 300 PM CDT for south central Kentucky. Report severe weather to local law enforcement, post your report to the National Weather Service Louisville Facebook page, or tweet your report using hashtag L, M, K, spotter. LAT...LON 3683 8566 3693 8553 3691 8527 3681 8543 TIME...MOT...LOC 1859Z 266DEG 26KT 3714 8526 3687 8549 $$ AMS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:18 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 26, 12:18 PM CDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
118 PM EDT Tue Jun 26 2018
...Updated Aviation Discussion...
.Forecast Update...
Issued at 1040 AM EDT Tue Jun 26 2018
Multiple threats in play today from severe thunderstorms and flash
flooding. A training cluster of storms early this morning has
already produced significant flash flooding in Boyle and Lincoln
Counties, with MRMS showing rainfall totals of 4 to 6 inches.
Residual boundary remains draped from near Tell City to Danville,
and that is just where we do not need additional rain as 1-hr FFG is
as low as 1 inch.
WW 221 just issued by SPC, mainly for the MCS incoming from the
Wabash Valley. However with the favorable pulse environment in
place, any storms developing ahead of that system could easily go
severe as well. Main threat is damaging winds.
Expect a downward trend in the SVR threat after 21Z.
&&
.Short Term...(Today and tonight)
Issued at 313 AM EDT Tue Jun 26 2018
...Another Round of Strong Thunderstorms Expected Today...
...Flash Flood Watch Issued for Portions of the Area...
In the wake of afternoon convection, we've been in a little bit of a
short wave ridge axis since last evening. This ridge has broken
down slightly as some additional convection has been firing east of
the I-65 corridor. Skies were partly to mostly cloudy across the
region with readings mainly in the lower 70s. In the near term, we
expect low cloudiness and scattered showers to continue across the
area with the best chances of rain mainly east of the I-65 corridor.
Temperatures are likely not to move too much through sunrise.
For today, quasi-stationary boundary will remain draped across the
central portions of Kentucky. Latest CAM guidance suggests that
another perturbation out across central MO will move eastward and
into our region this afternoon. We'll see some delay in
destabilization early this morning, due to low clouds. However, we
may scour out a bit quicker and then get some heating to destabilize
things for the afternoon. Shear parameters continue to look rather
marginal for organized severe weather. However, strong storms are
likely given the favorable/expected instability parameters and we
would not be surprised to have a few severe storms out there this
afternoon with damaging winds being the primary threat.
Of greater concern is the heavy rainfall potential. MRMS and
Doppler Radar estimates show a swath of 2-4 inch rainfall amounts
across the central portions of our CWA that fell yesterday. Another
round of heavy rainfall is likely today with the storms and this
will increase our flash flood threat. For this reason, have
coordinated with surrounding offices and will hoist a Flash Flood
Watch for the southern 2/3rds of our forecast area. Mainly in areas
generally south of the I-64 corridor. While widespread flooding is
not anticipated, there are a few areas that will likely see some
local flooding issues, especially if they get repeated storms.
Greatest flash flood potential would be in a belt of counties from
Hancock through Hardin and then eastward over into Madison County.
Temperatures today will likely average out in the mid 80s in the
north with mid-upper 80s across the south. Temps could end up being
a little under if convection gets going early and disrupts our
normal diurnal heating cycle.
For tonight, initial band of storms from the afternoon will likely
press eastward into diminish as they plow through eastern Kentucky.
We might see a brief lull in the action until the next wave
approaches the region late tonight. Initial thoughts were to allow
flash flood watch to continue into the overnight period. However,
low confidence on the mesoscale environment and overall storm
evolution for late tonight is of low confidence. Therefore, will
allow the watch to go until 03Z. An expansion in time/area may be
needed if successive forecasts key in more on the convective
evolution for later tonight and early Wed.
.Long Term...(Wednesday through Monday)
Issued at 315 AM EDT Tue Jun 26 2018
Wednesday - Wednesday Night...
Scattered to numerous showers and storms are expected Wednesday into
later Wednesday evening as a shortwave and it's associated surface
low pass through the Great Lakes region. Given moderate instability,
and some deep layer flow thanks to the shortwave energy, some strong
to severe storms will be possible. In addition, continued rainfall
over areas that have seen many rounds of recent storms could lead to
localized flooding issues. Look for highs in the mid to upper 80s
Wednesday, with lows in the upper 60s to low 70s on Wednesday night.
Thursday - Saturday Night...
Strong upper ridging builds over our region and then centers over
the mid Atlantic coast by late in the weekend. This will bring
overall drier and hotter conditions to the area. Can't completely
shut off the shower and storm chances each afternoon, however given
the subsidence offered by the strong upper ridge should see only
isolated coverage chances Friday and Saturday.
The bigger story will be the heat and humidity. H85 temps look to
climb into the 20-22C range which should support temps in the low
90s, with mid 90s possible on Friday. These readings combined with
dew points up in the low and mid 70s will result in max heat indices
in the 100-109 range on Saturday, and around 100 on Thursday and
Saturday. Will have to watch for the need for an Excessive Heat
Advisory during this time, especially for Friday. Overnight lows
will remain mild in the 70-75 range.
Sunday - Monday...
The upper ridge axis will lose most of it's influence over our area
by this time, as more zonal flow sinks over the northern third of
the CONUS. The Ohio River Valley will be situated between the
stronger westerlies and and a nearly stationary weak frontal
boundary to our N/NW, and the upper ridge to our E/SE. The heat and
humidity will still be around, but with the loss of
subsidence/capping from the upper ridge we should expect better
coverage and chances of storm development. For now, will continue
mention of scattered shower and storm development along with
continued muggy highs in the low 90s. Mild overnight lows in the 70-
75 degree range should continue.
&&
.Aviation...(18Z TAF Issuance)
Issued at 115 PM EDT Tue Jun 26 2018
Thunderstorms are popping throughout the area so will initialize all
the terminals with at least VCTS. Organized line passed through HNB
with a 40 kt peak gust, and the northern portion of the line should
hold together to warrant a TEMPO for 30-35kt gusts in SDF and LEX
this afternoon. IFR visibility in rain will be too brief, so will
mention MVFR vis for now. Should be a break in the precip this
evening with only a mid-level ceiling, but the next complex comes
into play after 07-09Z Wed. This far ahead of time will just carry
SHRA/VCTS, and keep ceilings and vis VFR.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 11 PM EDT /10 PM CDT/ this evening for
INZ083-084-089>091.
KY...Flash Flood Watch until 11 PM EDT /10 PM CDT/ this evening for
KYZ023>030-034-035-038>041-045>049-053>057-061>067-070>078-
081-082.
&&
Update...RAS
Short Term...MJ
Long Term....BJS
Aviation...RASHazardous weather outlook, Jun 26, 5:43 AM CDT, 7 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 643 AM EDT Tue Jun 26 2018 INZ083-084-089>091-KYZ023>030-034-035-038>041-045>049-053>057- 061>067-070>078-081-082-271045- Dubois-Crawford-Perry-Harrison-Floyd-Hancock-Breckinridge-Meade-Ohio- Grayson-Hardin-Bullitt-Jefferson-Shelby-Franklin-Spencer-Anderson- Woodford-Fayette-Nelson-Washington-Mercer-Jessamine-Clark-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- Including the cities of Jasper, English, Tell City, Corydon, New Albany, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, Shelbyville, Frankfort, Taylorsville, Lawrenceburg, Versailles, Lexington, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 643 AM EDT Tue Jun 26 2018 /543 AM CDT Tue Jun 26 2018/ ...FLASH FLOOD WATCH IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING THROUGH THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Scattered thunderstorms are expected to move through the outlook area this afternoon. The main hazard will be heavy rainfall with a risk of flash flooding. A few of the stronger storms may produce gusty winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Additional rounds of thunderstorms will be possible on Wednesday. Heat and humidity will return to the region later in the week, with heat index values possibly exceeding 100 degrees Thursday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotters should report any wind damage or flooding. INZ076>079-092-KYZ031>033-036-037-042-043-271045- Orange-Washington-Scott-Jefferson-Clark-Oldham-Trimble-Henry- Harrison-Bourbon-Nicholas- Including the cities of Paoli, Salem, Scottsburg, Madison, Jeffersonville, La Grange, Bedford, Milton, New Castle, Georgetown, Cynthiana, Paris, and Carlisle 643 AM EDT Tue Jun 26 2018 This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Scattered thunderstorms are expected to move through the outlook area this afternoon. The main hazard will be heavy rainfall with a risk of flash flooding. A few of the stronger storms may produce gusty winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Additional rounds of thunderstorms will be possible on Wednesday. Heat and humidity will return to the region later in the week, with heat index values possibly exceeding 100 degrees Thursday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotters should report any wind damage or flooding.
In the hours before
Local storm report, Jun 26, 12:40 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
140 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM TSTM WND GST 2 SW SAINT MATTHEWS 38.22N 85.67W
06/26/2018 M58 MPH JEFFERSON KY ASOS
REPORTED AT BOWMAN FIELD LOUISVILLE KY.
&&
CGLocal storm report, Jun 26, 12:50 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
150 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM FLOOD 2 N CECILIA 37.70N 85.94W
06/26/2018 HARDIN KY PUBLIC
SOME FLOODING ON SAINT JOHNS ROAD IN
ELIZABETHTOWN ALONG WITH TREE BRANCHES
SCATTERED ACROSS THE ROAD.
&&
SSCLocal storm report, Jun 26, 1:02 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
202 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLASH FLOOD 2 SSW SALEM 38.58N 86.12W
06/26/2018 WASHINGTON IN NWS EMPLOYEE
BECKS MILL ROAD FLOODING.
&&
JMBLocal storm report, Jun 26, 1:14 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
214 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 PM TSTM WND DMG 2 E ROUNDHILL 37.24N 86.42W
06/26/2018 EDMONSON KY 911 CALL CENTER
SEVERAL TREES DOWN.
&&
SSCLocal storm report, Jun 26, 1:16 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
216 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 PM TSTM WND DMG 3 N HAYS 37.07N 86.13W
06/26/2018 EDMONSON KY 911 CALL CENTER
SEVERAL TREES DOWN.
&&
SSCLocal storm report, Jun 26, 1:17 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
217 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG 5 ESE MT. ARIEAL 36.72N 86.30W
06/26/2018 ALLEN KY 911 CALL CENTER
TREES REPORTED DOWN AT FRANKLIN RD AND
CHAPEL HILL RD SCOTTSVILLE, KY.
&&
JMBThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 2:19 AM CDT | Flash Flood Watch | LMK | Adair, Allen, Anderson, Barren, Boyle, Breckinridge and 36 more | 41 hr |
| Jun 26, 6:38 AM CDT | Flash Flood Warning | LMK | Boyle, Casey, Lincoln, Marion | 7 hr |
| Jun 26, 9:30 AM CDT | Special Weather Statement | LMK | Anderson | 30 min |
| Jun 26, 9:30 AM CDT | Severe Thunderstorm Warning | LMK | Taylor | 30 min |
| Jun 26, 9:38 AM CDT | Special Weather Statement | LMK | Madison | 52 min |
| Jun 26, 9:50 AM CDT | Special Weather Statement | LMK | Larue | 40 min |
| Jun 26, 9:51 AM CDT | Severe Thunderstorm Warning | LMK | Casey, Marion, Taylor | 24 min |
| Jun 26, 10:04 AM CDT | Special Weather Statement | LMK | Anderson, Franklin, Woodford | 41 min |
| Jun 26, 10:06 AM CDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Woodford | 24 min |
| Jun 26, 10:13 AM CDT | Areal Flood Advisory | LMK | Madison | 3 hr |
| Jun 26, 10:16 AM CDT | Special Weather Statement | LMK | Lincoln | 29 min |
| Jun 26, 10:21 AM CDT | Special Weather Statement | LMK | Mercer, Washington | 24 min |
| Jun 26, 10:38 AM CDT | Special Weather Statement | LMK | Bourbon, Fayette, Scott | 37 min |
| Jun 26, 10:40 AM CDT | Special Weather Statement | LMK | Hancock | 65 min |
| Jun 26, 10:42 AM CDT | Special Weather Statement | LMK | Boyle, Washington | 48 min |
| Jun 26, 10:46 AM CDT | Severe Thunderstorm Warning | LMK | Fayette, Franklin, Scott, Woodford | 29 min |
| Jun 26, 10:52 AM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Marion, Mercer, Nelson, Washington | 38 min |
| Jun 26, 11:00 AM CDT | Special Weather Statement | LMK | Casey | 45 min |
| Jun 26, 11:05 AM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Scott | 40 min |
| Jun 26, 11:07 AM CDT | Severe Thunderstorm Warning | LMK | Hancock, Ohio | 23 min |
| Jun 26, 11:25 AM CDT | Severe Thunderstorm Warning | LMK | Meade | 20 min |
| Jun 26, 11:29 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 31 min |
| Jun 26, 11:38 AM CDT | Special Weather Statement | LMK | Bourbon, Harrison, Nicholas | 37 min |
| Jun 26, 11:39 AM CDT | Special Weather Statement | LMK | Scott | 51 min |
| Jun 26, 11:40 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 35 min |
| Jun 26, 11:46 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin, Hart, Larue, Meade | 29 min |
| Jun 26, 12:04 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson | 41 min |
| Jun 26, 12:07 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Taylor | 23 min |
| Jun 26, 12:08 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Nelson | 37 min |
| Jun 26, 12:14 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Meade | 35 min |
| Jun 26, 12:17 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Grayson, Hart, Warren | 43 min |
| Jun 26, 12:23 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 37 min |
| Jun 26, 12:24 PM CDT | Special Weather Statement | LMK | Clark | 21 min |
| Jun 26, 12:30 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Hart, Metcalfe, Taylor | 30 min |
| Jun 26, 12:32 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Larue, Marion, Nelson, Washington | 43 min |
| Jun 26, 12:34 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Nelson, Oldham, Shelby, Spencer | 41 min |
| Jun 26, 12:38 PM CDT | Special Weather Statement | LMK | Allen | 37 min |
| Jun 26, 12:42 PM CDT | Areal Flood Advisory | LMK | Casey, Taylor | 3 hr |
| Jun 26, 12:45 PM CDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jun 26, 12:46 PM CDT | Tornado Warning | LMK | Jefferson, Oldham, Shelby | 14 min |
| Jun 26, 12:48 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Simpson, Warren | 27 min |
| Jun 26, 12:52 PM CDT | Flash Flood Warning | LMK | Scott | 3 hr |
| Jun 26, 12:55 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Cumberland, Green, Metcalfe | 35 min |
| Jun 26, 12:58 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Shelby, Spencer, Trimble | 32 min |
| Jun 26, 1:00 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Casey, Green, Hart, Metcalfe and 1 more | 30 min |
| Jun 26, 1:13 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe | 32 min |
| Jun 26, 1:13 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Garrard, Jessamine, Mercer, Washington, Woodford | 32 min |
| Jun 26, 1:20 PM CDT | Tornado Warning | LMK | Adair, Cumberland, Metcalfe | 17 min |
| Jun 26, 1:27 PM CDT | Areal Flood Advisory | LMK | Green, Hart, Larue, Marion, Nelson, Taylor and 1 more | 3 hr |
| Jun 26, 1:28 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Harrison, Scott, Woodford | 32 min |
| Jun 26, 1:31 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 29 min |
| Jun 26, 1:38 PM CDT | Areal Flood Advisory | LMK | Adair, Casey, Russell | 3 hr |
| Jun 26, 1:38 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe | 14 min |
| Jun 26, 1:40 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Clinton, Cumberland, Monroe, Russell | 35 min |
| Jun 26, 1:41 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Jessamine, Madison, Woodford | 34 min |
| Jun 26, 1:49 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Lincoln, Madison | 26 min |
| Jun 26, 1:51 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 24 min |
| Jun 26, 1:55 PM CDT | Areal Flood Warning | LMK | Boyle, Casey, Lincoln, Marion | 3 hr |
| Jun 26, 2:01 PM CDT | Special Weather Statement | LMK | Russell | 14 min |
| Jun 26, 2:01 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas, Scott | 29 min |
| Jun 26, 2:14 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 31 min |
| Jun 26, 2:44 PM CDT | Areal Flood Warning | LMK | Garrard, Lincoln, Madison | 3 hr |
| Jun 26, 6:49 PM CDT | Special Weather Statement | LMK | Hancock, Ohio | 41 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.